Actos

rated by 0 users
This post has 1 Reply | 0 Followers

Top 10 Contributor
Male
Posts 306
donw Posted: Thu, Oct 18 2012 9:30 AM

I have been on Actos for 5 or 6 years but just recently my doctor took me off it due to the risk of bladder cancer.  Now my blood glucose levels have gone crazy.  I had pretty decent control except for the weight gain but now that the Actos is gone the numbers are going up.  Any of you guys have any ideas on this subject?

Don

"O Diem Praeclarum!"Big Smile

Top 10 Contributor
Posts 172
Madman replied on Thu, Nov 15 2012 10:48 AM

I was on Actos for years...gained about 15 lbs on it, and no matter what, I couldn't lose weight without starving myself while on it.

As soon as I got off of it, I dropped that 15 lbs.  

Increasing my exercise level was the only way to get the same kind of control I had while on it though.  Since then, I've gone over to insulin...and still don't have that kind of control

Page 1 of 1 (2 items) | RSS